# SDR UPS97822341

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 9753297
- Condition: Cracked
- Location: Lt Stub Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT STUB WING L/E ABOVE NR 1 ENG PYLON INBD ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW DWG 9753297, SRM 57-3-1 AND 51-1-21.
